# SDR ASAA2020022863309

- Difficulty date: February 26, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 30,550 hours, 8,752 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VTK SHOWN ON CAPTAINS NAV DISPLAY AND BOTH FMC CDU'S BLANKED OUT FOR ABOUT 15 SECONDS IN ROUTE. GROUNDED - YES. PERFORMED B737-800 FIM 34-61 TASK 836 CYCLED CIRCUIT BREAKERS NO DEFECTS NOTED. FMC OPERATIONS RESTORED.
